# SDR JJBA201906031002

- Difficulty date: June 1, 2019
- Submitted: June 3, 2019
- Operation: Air carrier
- Aircraft: N27190
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500934
- Aircraft time: 34,408 hours, 21,879 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Condition: Damaged
- Location: Frame 61
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT SIDEWALL OF THE INTERNAL STRUCTURE HAS ELONGATED HOLE (LOWER SIDE) AS MARKED FRAME 61 STRINGER 05L - 06L WHILE PICKING UP THE RIVET HOLES FOR REPAIR. REPAIRED LEFT SIDEWALL INTERNAL STRUCTURE ELONGATED HOLE (LOWER SIDE) AS MARKED FRAME 61 STRINGER 05L-06L BY CUT OUR, FILLER AND "L" ANGLE DOUBLER FABRICATION AND INSTALLATION
